# SDR 08FDEA00584

- Difficulty date: February 23, 2008
- Submitted: February 25, 2008
- Operation: Air carrier
- Aircraft: N68049
- Make and model: Doug MD-10-10F
- Aircraft serial: 47803
- Aircraft time: 64,247 hours, 29,026 cycles
- System (JASC): 3200 · Landing Gear System
- Part: Unknown
- Condition: Unknown
- Location: Mlg
- Stage of operation: AP
- How discovered: O
- Nature of condition: P
- Precautionary procedure: L

## Discrepancy

PDIS ON APPROACH INTO LAX, GEAR HANDLE CAME DOWN BUT NO GREEN LIGHTS, THEY REMAINED RED.  GEAR HANDLE WAS IN  DETENT.  COULD HEAR THE ADDITIONAL AIRFLOW OVER THE GEAR DOORS OR GEAR.  ON GO AROUND, CYCLED THE  GEAR AND THEY CAME DOWN NORMALLY.  HAD NO HYDRAULIC MALFUNCTIONS MADE A NORMAL LANDING.  COULD NOT DUPLICATE PROBLEM.  PSEU LOGGED NO FAULTS.  SENSORS ALL NORMAL.  INSPECTED ALL GEAR WELLS, CABLES, SENSORS, TARGETS AND HYDRO UNITS.  FOUND NO DISCREPANCIES.  PINNED ALL GEAR AND CYCLED HANDLE.  DOORS WORK AND POSITIVE HYDRO PRESSURE GOOD TO EACH DOWN ACTUATOR.  REMOVED PINS AND RETURNED TO NORMAL.  INDICATION NORMAL.  OK FOR FLIGHT PER MM.
